# SDR CALA2013101091944

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 52,663 hours, 21,352 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE BUSTLE DAMAGED ON BOTTOM SIDE.  REPLACED DOOR BUSTLE.
